14 Jan 2012
No I don't, and I've been taking Omeprazole since it first came out. I have found there to be problems with OTC Omeprazole, and at least 1 generic company gave me worse stomach aches for a while. But never what you said.
Call you doc on Monday and tell him. This may be a very rare side effect or it could be a bad batch of drugs. Look up your pills using the Pill Identifier here at DC. Find out which pharmaceutical co. made them. I know the pharmacist and the doc are going to say "all generic drugs are the same". Yeah in theory they are. In reality many are different and some just plain ole' sux. Remind your doc and pharmacist the FDA recalls drugs every couple of days due to faulty manufacturing. I just read something last night about glass particles in a drug solution meant to be given IV to patients. Lovely, glass particles shot into your veins. I wonder what that causes. I had a script for Zantac last year and they gave me such bad stomach aches I threw them away.
Call your doc, and don't take anymore until you speak to him. You can get something OTC if you can't wait and really need something. I get excellent results with OTC Zantac 75 Tabs. Maybe you can take them until Monday.
14 Jan 2012
I as Thor have taken omprazole since it came out & have never had a problem with it as you describe. I have asthma also & it doesn't affect it at all. Everyone is different tho' so is best to check with your doctor. It can if taken over long periods of time cause femur fractures I do know that about it. I have osteoporosis, but if I try to stop the omprazole the GERD is so bad I end up returning to it. Best wishes to you & I hope you find what is cuasing your problems...
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using clobestasol for a few months. It has helped clear my psoriasis but for the last month I have been having shortness of breath, ...
1 answer • 16 Feb 2011
... shortness of breath and can't seem to get a good deep breath in. My doctor has diagnosed me with asthma. I am thinking that the diagnosis of ...
1 answer • 17 Nov 2011
My Step-Mother has shortness of breath and takes prednisone as one of her anti-rejection medicines for a kidney transplant, Can this cause shortness ...
3 answers • 23 Jun 2012
I just started taking Seasonique 5 days ago and I noticed I was having shortness of breath. Is this?
... a common occurrence?? I am going to call my GYN tomorrow (of course, today is Christmas Day n they're closed... ) But should I be more ...
1 answer • 25 Dec 2013
I have been on Mirapex for over 15 years and finally figured out that it is causing several major health issues for me. I can hardly walk due to ...
3 answers • 12 Jun 2014